Friend took valerin now heart is beating irregularly. emergency room or just try to relax and sleep?
- 11 Apr 2013 by i7i2if
- 11 Apr 2013
- vomiting, sleep, heart
a friend took a pill called valerin to help sleep but now feels very sick. irregular heart beat, feels like vomiting.
It is unusual to have side effects from a natural medication such as Valerian, but it does interact with some medications. Is she on any meds? To be safe take her to a doctor/A&E. Heart irregularities need to be taken seriously.
Call the pharmacist to see what he/she thinks also if you call the hospital they have someone that does triage and they can tell you if you should go there or not or to a clinic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2011 • 2 answers
Posted 11 Aug 2011 • 3 answers
Posted 16 Apr 2014 • 2 answers
Posted 5 Oct 2014 • 2 answers
Posted 26 Jun 2016 • 1 answer